Alert archive / Massachusetts / Small Craft Advisories in 2015

Small Craft Advisory 281, NWS Boston/Norton, MA

December 3, 2015

NWS Boston/Norton, MA issued this small craft advisory at Dec 3, 2015, 7:13 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2015, 7:13 PM EST (00:13 UTC)
Expired
Dec 4, 2015, 10:00 AM EST
In force
15 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

882 
WHUS71 KBOX 040013
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
713 PM EST THU DEC 3 2015

ANZ235-237-040815-
/O.CAN.KBOX.GL.W.0076.000000T0000Z-151204T0300Z/
/O.NEW.KBOX.SC.Y.0281.151204T0013Z-151204T1000Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
713 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ233-234-040815-
/O.CAN.KBOX.GL.W.0076.000000T0000Z-151204T0300Z/
/O.NEW.KBOX.SC.Y.0281.151204T0013Z-151204T1000Z/
VINEYARD SOUND-BUZZARDS BAY-
713 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-040700-
/O.CAN.KBOX.GL.W.0076.000000T0000Z-151204T0100Z/
/O.NEW.KBOX.SC.Y.0281.151204T0013Z-151204T0700Z/
NARRAGANSETT BAY-
713 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-040800-
/O.CAN.KBOX.GL.W.0076.000000T0000Z-151204T0100Z/
/O.NEW.KBOX.SC.Y.0281.151204T0013Z-151204T0800Z/
BOSTON HARBOR-
713 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS AROUND 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-040500-
/O.EXT.KBOX.GL.W.0076.000000T0000Z-151204T0500Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
713 PM EST THU DEC 3 2015

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WINDS AND SEAS...NORTHWEST WINDS 25 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-232-040500-
/O.EXT.KBOX.GL.W.0076.000000T0000Z-151204T0500Z/
CAPE COD BAY-NANTUCKET SOUND-
713 PM EST THU DEC 3 2015

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ254>256-040700-
/O.CON.KBOX.GL.W.0076.000000T0000Z-151204T0700Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
713 PM EST THU DEC 3 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ251-040700-
/O.CON.KBOX.GL.W.0076.000000T0000Z-151204T0700Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
713 PM EST THU DEC 3 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
3 follow-up statements
084 
WHUS71 KBOX 040252
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
952 PM EST THU DEC 3 2015

ANZ254-255-041100-
/O.CAN.KBOX.GL.W.0076.000000T0000Z-151204T0700Z/
/O.EXB.KBOX.SC.Y.0281.000000T0000Z-151204T1500Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
952 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-041100-
/O.CAN.KBOX.GL.W.0076.000000T0000Z-151204T0500Z/
/O.EXB.KBOX.SC.Y.0281.000000T0000Z-151204T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
952 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-232-040900-
/O.CAN.KBOX.GL.W.0076.000000T0000Z-151204T0500Z/
/O.EXB.KBOX.SC.Y.0281.000000T0000Z-151204T0900Z/
CAPE COD BAY-NANTUCKET SOUND-
952 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-041100-
/O.CAN.KBOX.GL.W.0076.000000T0000Z-151204T0700Z/
/O.EXB.KBOX.SC.Y.0281.000000T0000Z-151204T1200Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
952 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-041100-
/O.CAN.KBOX.GL.W.0076.000000T0000Z-151204T0700Z/
/O.EXB.KBOX.SC.Y.0281.000000T0000Z-151204T1200Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
952 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-040400-
/O.CAN.KBOX.SC.Y.0281.000000T0000Z-151204T0800Z/
BOSTON HARBOR-
952 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS.
THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

ANZ236-040400-
/O.CAN.KBOX.SC.Y.0281.000000T0000Z-151204T0700Z/
NARRAGANSETT BAY-
952 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS.
THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

ANZ235-237-040900-
/O.EXT.KBOX.SC.Y.0281.000000T0000Z-151204T0900Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
952 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ233-234-040900-
/O.EXT.KBOX.SC.Y.0281.000000T0000Z-151204T0900Z/
VINEYARD SOUND-BUZZARDS BAY-
952 PM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
870 
WHUS71 KBOX 040751
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
251 AM EST FRI DEC 4 2015

ANZ250-041500-
/O.EXT.KBOX.SC.Y.0281.000000T0000Z-151204T1500Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
251 AM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-232-041100-
/O.EXT.KBOX.SC.Y.0281.000000T0000Z-151204T1100Z/
CAPE COD BAY-NANTUCKET SOUND-
251 AM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-041100-
/O.EXT.KBOX.SC.Y.0281.000000T0000Z-151204T1100Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
251 AM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ233-234-041100-
/O.EXT.KBOX.SC.Y.0281.000000T0000Z-151204T1100Z/
VINEYARD SOUND-BUZZARDS BAY-
251 AM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-041100-
/O.EXT.KBOX.SC.Y.0281.000000T0000Z-151204T1100Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
251 AM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-041100-
/O.EXT.KBOX.SC.Y.0281.000000T0000Z-151204T1100Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
251 AM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-255-041500-
/O.CON.KBOX.SC.Y.0281.000000T0000Z-151204T1500Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
251 AM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
331 
WHUS71 KBOX 041108
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
608 AM EST FRI DEC 4 2015

ANZ231>235-237-251-256-041215-
/O.EXP.KBOX.SC.Y.0281.000000T0000Z-151204T1100Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
608 AM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

ANZ254-255-041500-
/O.CON.KBOX.SC.Y.0281.000000T0000Z-151204T1500Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
608 AM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-041500-
/O.CON.KBOX.SC.Y.0281.000000T0000Z-151204T1500Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
608 AM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 4:50 PM EST, 2 hours 23 minutes earlier.

Area forecast discussion, Dec 3, 4:50 PM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
450 PM EST THU DEC 3 2015

.SYNOPSIS...
HIGH PRESSURE WILL BRING DRY WEATHER THROUGH MONDAY WITH A WARMING
TREND THIS WEEKEND. THERE IS STILL QUITE A BIT OF UNCERTAINTY AS
TO WHETHER A DEVELOPING LOW OFF THE MID ATLANTIC COAST EARLY NEXT
WEEK MAY AFFECT THE REGION SOMETIME TUESDAY NIGHT AND/OR
WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
MAIN FOCUS FOR ANY LIGHT RAIN/SNOW SHOWERS THROUGH EARLY EVENING
WILL BE ACROSS UPSLOPE AREAS ALONG THE W SLOPES OF THE BERKSHIRES
WHICH MAY SPILL INTO THE E SLOPES BUT COVERAGE WILL BE LIMITED.
OTHERWISE...CLEARING SKIES EXPECTED TONIGHT AS SFC RIDGING MOVES
INTO THE REGION WITH GOOD MID LEVEL DRYING.

STRONG WINDS WILL BE A CONCERN INTO THE EARLY EVENING AND SOUNDINGS
SUGGEST THE PEAK OF THE WIND WILL OCCUR LATE THIS AFTERNOON. STEEP
LOW LEVEL LAPSE RATES IN PLACE WITH GOOD PRESSURE RISES AND
SOUNDINGS SHOW POTENTIAL FOR GUSTS TO 40 MPH AND CANT RULE OUT ISOLD
GUSTS TO 45-50 MPH OVER THE HIGHER TERRAIN IF WE CAN MIX DOWN WINDS
FROM THE TOP OF THE MIXED LAYER.

WINDS WILL GRADUALLY DIMINISH TONIGHT...ESPECIALLY IN THE INTERIOR
BUT REMAIN GUSTY UNTIL WELL AFTER MIDNIGHT ALONG THE IMMEDIATE
COAST. LOW TEMPS WILL RANGE FROM THE UPPER 20S TO MID 30S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
FRIDAY...
A SECONDARY MID LEVEL SHORTWAVE WILL BE MOVING THROUGH SNE FRI
AFTERNOON. HOWEVER...THE COLUMN IS QUITE DRY WITH THE BETTER
MOISTURE WELL TO THE N SO EXPECT DRY WEATHER WITH JUST A PERIOD OF
SCT-BKN CU DEVELOPING IN THE INTERIOR DURING THE AFTERNOON. MAX
TEMPS WERE A BLEND OF AVAILABLE GUIDANCE...MID TO UPPER 40S EXCEPT
CLOSER TO 40 ACROSS THE HIGHER TERRAIN.

FRIDAY NIGHT...
SHORTWAVE RAPIDLY MOVES OFFSHORE WITH STRONG HIGH PRES BUILDING
IN FROM THE WEST. EXPECT MOSTLY CLEAR SKIES WITH LIGHT NW WINDS.
MIN TEMPS RANGE FROM MID 20S TO LOWER 30S.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...

HIGHLIGHTS...

* DRY WEATHER AND ABOVE NORMAL TEMPS WILL LAST INTO EARLY NEXT WEEK
* LOW CONFIDENCE FOR ANY RAIN AND/OR WINDS EFFECTING THE REGION FROM
  LOW PRES DEVELOPING OFF THE MID ATLC COAST AROUND TUE-WED TIMEFRAME

OVERVIEW AND MODEL PREFERENCES...
MEDIUM RANGE MODEL SUITE CONTINUES TO SIGNAL SPLIT UPPER FLOW AS
HIGHLY AMPLIFIED BUT PROGRESSIVE RIDGE BUILDS ACROSS CANADA THIS
WEEKEND...THEN TENDS TO FLATTEN OUT BUT REMAINING SPLIT EARLY NEXT
WEEK. BIG QUESTIONS COME INTO PLAY WITH POSSIBLE DEVELOPMENT OF
LOW PRES OFF THE MID ATLC COAST AROUND MON OR TUE AS CUTOFF H5 LOW
MOVES OFF. HAVE BEGUN TO SEE DISTINCT BUT VERY DIFFERENT SOLUTIONS
ON THE 12Z ECMWF/CMC MODELS VS. THE GFS...WITH BOTH INTERNATIONAL
MODELS MOVING THE LOW OFFSHORE WITH LITTLE IF ANY EFFECTS TO THE
REGION. NOTED ONLY A FEW WEAK IMPULSE MON-TUE ON THE ECMWF.
HOWEVER...GFS BRINGS SHOT OF RAINFALL AND GUSTY NE WINDS AROUND
THE TUE NIGHT/WED TIMEFRAME. WILL NEED TO CONTINUE TO WATCH THE
EVOLUTION OF THIS SYSTEM CLOSELY THOUGH.

DEPENDING UPON HOW THE COASTAL LOW EVOLVES...LOOKS LIKE DRY
CONDITIONS RETURN FOR THURSDAY.

USED A BLEND OF AVAILABLE GUIDANCE FOR SAT-MON...THEN
TRANSITIONED OVER TO ENSEMBLE BLEND FOR MON NIGHT-THU DUE TO
FORECAST UNCERTAINTY.

DETAILS...

SATURDAY THROUGH MONDAY...HIGH CONFIDENCE.
LARGE HIGH PRES EXPANDS FROM THE OHIO AND TENNESSEE VALLEYS TO
ENCOMPASS PRETTY MUCH THE ENTIRE EASTERN HALF OF THE COUNTRY BY
TUESDAY AS LARGE H5 RIDGE BUILDS INTO NORTHERN QUEBEC. THAT RIDGE
DOES FLATTEN OUT...WITH BROAD TROUGHING MOVING ACROSS LATE SUN/SUN
NIGHT. AS E-W ELONGATED SURFACE HIGH SINKS S LATE THIS WEEKEND...
WILL SEE WEAK COLD FRONT MOVING ACROSS WITH LITTLE IF ANY FANFAIR.
MOISTURE STARVED AND NOT A LOT OF MID LEVEL ENERGY WITH IT. NOTING
WIND SHIFT FROM SW TO NW DURING MON.

WILL SEE SEVERAL LOVELY EARLY WINTER DAYS ACROSS THE REGION THROUGH
AT LEAST SUNDAY. EXPECT GENERALLY MAINLY SUNNY CONDITIONS WITH TEMPS
RUNNING AROUND 10 DEGREES ABOVE SEASONAL NORMALS DURING THE DAY.
SOME CLOUDS MAY PUSH IN DURING MONDAY BUT IT WILL REMAIN MILD.

MONDAY NIGHT THROUGH WEDNESDAY...LOW CONFIDENCE.
HIGH PRES CROSSES SOUTHERN QUEBEC TOWARD NORTHERN MAINE MON
NIGHT-TUESDAY...KEEPING DRY BUT COOLER CONDITIONS IN PLACE ON
E-NE WINDS. THE TRICKY PART COMES INTO PLAY FROM TUE AFTERNOON
THROUGH WED. AS MENTIONED ABOVE...TOUGH CALL ON DEVELOPING MID
ATLC COASTAL LOW /OR NOT/ THAT MAY OR MAY NOT EFFECT THE REGION.
USED ENSEMBLE GUIDANCE AND KEPT ONLY LOW CHANCE POPS GOING FOR NOW
WITH BEST SHOT FOR ANY PRECIP ACROSS SOUTHERN AREAS. THERE IS
POTENTIAL FOR GUSTY NE WINDS AS WELL. THIS IS ALL DEPENDENT UPON
TRACK AND STRENGTH OF THIS LOW. ALSO...DEPENDING UPON TEMP
PROFILE...MIGHT EVEN SEE SOME FREEZING AND/OR FROZEN PRECIP. THE
EVOLUTION OF THIS SYSTEM AS ITS TRACK WILL BE KEY. WILL CONTINUE
TO WATCH THIS CAREFULLY. FOR NOW... CARRIED ONLY CHANCE POPS WITH
MAINLY WET CONDITIONS.

THURSDAY...LOW TO MODERATE CONFIDENCE.
SENSIBLE WEATHER DURING THIS TIMEFRAME WILL BE DEPENDENT UPON
WHAT EVENTUALLY HAPPENS WITH THE COASTAL LOW AND ITS POSSIBLE
EFFECTS TO THE REGION. FOR NOW...ANY LEFTOVER RAIN ACROSS THE
CAPE AND ISLAND EARLY WILL MOVE OFFSHORE AS HIGH PRESSURE RETURNS.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH FRIDAY NIGHT/...

THROUGH 00Z...MAINLY VFR CIGS 3-5K FT ALTHOUGH CANT RULE OUT SOME
MVFR...ESPECIALLY HIGHER TERRAIN. CLOUD COVERAGE WILL DECREASE BY
LATE AFTERNOON. W/NW GUSTS TO 35 KT EXPECTED TO DEVELOP WITH A FEW
G40KT POSSIBLE OVER HIGHER TERRAIN.

TONIGHT...HIGH CONFIDENCE. MAINLY VFR. LOW RISK OF MVFR OVER THE
BERKSHIRES. NW GUSTS 25-35 KT IN THE EVENING WILL GRADUALLY
DIMINISH THROUGH THE NIGHT.

FRIDAY AND FRIDAY NIGHT...HIGH CONFIDENCE. VFR. SOME LOW VFR CIGS
DEVELOPING IN THE INTERIOR DURING FRI AFTERNOON.

KBOS TERMINAL...HIGH CONFIDENCE.

KBDL TERMINAL...HIGH CONFIDENCE.

OUTLOOK /SATURDAY THROUGH TUESDAY/...

SATURDAY-MONDAY...HIGH CONFIDENCE. VFR.

MONDAY NIGHT AND TUESDAY...LOW TO MODERATE CONFIDENCE. CIGS MAY
LOWER TO MVFR MAINLY ACROSS CENTRAL AND SOUTHERN AREAS. LOW
CHANCE FOR RAIN AND PATCHY FOG LATE MON NIGHT-TUE.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH FRIDAY NIGHT/...

THROUGH TONIGHT...HIGH CONFIDENCE. GALE FORCE NW WIND GUSTS TO 35
KT EXPECTED TO PEAK LATE THIS AFTERNOON INTO EARLY EVENING BEFORE
SLOWLY DIMINISHING OVERNIGHT. WINDS SHOULD DROP BELOW SCA TOWARD
DAYBREAK OVER THE OUTER WATERS.

FRI INTO FRI NIGHT...HIGH CONFIDENCE. W/NW WINDS BELOW SCA WITH
SUBSIDING SEAS. LINGERING SCA SEAS LIKELY OVER OUTER WATERS EARLY
FRI.

OUTLOOK /SATURDAY THROUGH TUESDAY/...

SATURDAY-SUNDAY...HIGH CONFIDENCE. EXPECT WINDS AND SEAS BELOW SMALL
CRAFT CRITERIA AS HIGH PRESSURE BUILDS ACROSS. SW WINDS MAY GUST UP
TO 20 KT ON THE SOUTHERN OUTER WATERS LATE SUN/SUN NIGHT.

MONDAY-TUESDAY...MODERATE CONFIDENCE. DEPENDING UPON APPROACH OF LOW
PRESSURE FROM THE MID ATLC COAST...MAY SEE NE WINDS INCREASING...
WITH GUSTS POSSIBLY UP TO 25-30 KT. SEAS MAY BUILD UP TO 6-10 FT
LATE TUE...HIGHEST ALONG THE SOUTHERN OUTER WATERS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...GALE WARNING UNTIL 2 AM EST FRIDAY FOR ANZ231-232-250-251-
     254>256.
     GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ233>235-237.
     GALE WARNING UNTIL 8 PM EST THIS EVENING FOR ANZ230-236.

&&

SYNOPSIS...KJC/EVT
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...EVT
AVIATION...KJC/EVT
MARINE...KJC/EVT
Hazardous weather outlook, Dec 3, 4:06 PM EST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
406 PM EST THU DEC 3 2015

CTZ002>004-MAZ002>024-026-RIZ001>008-042115-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
406 PM EST THU DEC 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY.

THERE IS A LOW CHANCE THAT LOW PRESSURE DEVELOPING OFF THE MID
ATLANTIC COAST MAY BRING SOME GUSTY WINDS AND RAINFALL TO THE
REGION SOMETIME TUESDAY NIGHT OR WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231-232-250-251-254>256-042115-
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
406 PM EST THU DEC 3 2015

...GALE WARNING IN EFFECT UNTIL 2 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ233>235-237-042115-
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
406 PM EST THU DEC 3 2015

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-236-042115-
BOSTON HARBOR-NARRAGANSETT BAY-
406 PM EST THU DEC 3 2015

...GALE WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Small Craft Advisories in Massachusetts, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.